<  Back to the Polytechnique Montréal portal

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item Type | Document subtype | No Grouping
Jump to: 2014
Number of items: 2.


Belhaiza, S., Audet, C. & Hansen, P. (2014). A note on bimatrix game maximal Selten subsets. Arabian Journal of Mathematics, 3(3), p. 299-311.

Gertz, E., Hiekkalinna, T., Le Digabel, S., Audet, C., Terwilliger, J. D. & Schäffer, A. A. (2014). PSEUDOMARKER 2.0: efficient computation of likelihoods using NOMAD. BMC Bioinformatics, 15.

This list was generated on Wed Jul 28 01:35:03 2021 EDT.